# SDR REXA2019062070937

- Difficulty date: June 7, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 29,954 hours, 27,798 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Part number: 601R3895719
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR PROTECTOR PLATE CRACKED AND CORRODED.  REMOVED AND REPLACED PLATE.
